# SDR JJBA20130227011

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 31,521 hours, 43,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW REPORTED THAT A SECTION OF THE FWD FLOOR EMERGENCY LIGHTING STRIP WAS INOPERATIVE.  THE GROUND MX CREW R & R THE SECTION OF FLOOR EMERGENCY LIGHTING.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
